Invariance equation for generalized quasi-arithmetic means

Szabolcs Baják, Zsolt Páles

Research output: Article

14 Citations (Scopus)


In this paper, the invariance equation (φ1 +φ2)-1 (φ1(x) + φ2(y)) + (ψ1 + ψ2)-1(ψ1(x) + ψ-2(y)) = x + y is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.

Original languageEnglish
Pages (from-to)133-145
Number of pages13
JournalAequationes Mathematicae
Issue number1-2
Publication statusPublished - márc. 1 2009

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariance equation for generalized quasi-arithmetic means'. Together they form a unique fingerprint.

  • Cite this